# SDR UPS07M50850

- Difficulty date: August 8, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 495 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CABIN - RIGHT SIDEWALL AREA 01EA L-ANGLE BRACKET AT STA 495, S-27R FOUND CRACK NEAR FASTENER AS MARKED.  FWD CABIN - RIGHT AT STA 495 S-27R CRACK AREA TRIMMED OFF.  TRIMMED OFF AREA PROTECTED.  HFEC INSP C/OUT ON TRIMMED OFF, FOUND NO CRACK EVIDENT 01EA FILLER FAB FROM MAT'L 7075T6-0.080" & REPAIR ANGLE FAB FROM ET MAT'L S2929486 PER EARN EN1536-07.5.  NEW FAB PARTS FASTENER HOLES PICKED UP, PROTECTED, PAINTED & INSTALLED.
